# SDR SWAA2025061674558

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 887 BTW STR 25L TO STR 25R WL 156.1 AT AFT CARGO COMPARTMENT 2025-340254<[01] REPLACED STRAP LOCATED BS 887 BTW STR 25L TO STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;[02] TASK COMPLETED
